# SDR ASAA1159612

- Difficulty date: May 3, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 13,985 hours, 4,232 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A "FMC DISAGREE" WARNING IN BOTH CAPT'S AND F/O'S EHSI ON GRD WHILE TAXIING.  TWO CIRCUIT BREAKERS WERE PULLED AND RESET (FMCS CMPTR 1 AND FMCS CMPTR 2 ) PER QRC CHECKLIST PROCEDURES.  PULLING AND RESETTING CIRCUIT BREAKERS FIXED THE PROBLEM.
